| Model Number |
IMPLANT SYSTEM, SUTURELOC |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/04/2025, a sales representative reported via phone that an ar-4551 sutureloc, meniscal root repair kit experienced an issue during a meniscal root repair procedure on (b)(6) 2025.Specifically, the second passing stitch was inadvertently pulled out while the first repair stitch was passed through the meniscus repair site.As a result, the second stitch could not be passed, and the implant was removed from the patient.A second ar-4551 sutureloc kit was implanted to successfully complete the case.There was no patient harm reported.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.